On bounded approximation properties of Banach spaces

Volume 91 / 2010

Eve Oja Banach Center Publications 91 (2010), 219-231 MSC: Primary 46B28; Secondary 46-02, 46B20, 47B10, 47L20. DOI: 10.4064/bc91-0-13

Abstract

This survey features some recent developments concerning the bounded approximation property in Banach spaces. As a central theme, we discuss the weak bounded approximation property and the approximation property which is bounded for a Banach operator ideal. We also include an overview around the related long-standing open problem: Is the approximation property of a dual Banach space always metric?

Authors

  • Eve OjaFaculty of Mathematics and Computer Science
    Tartu University
    J. Liivi 2
    EE-50409 Tartu, Estonia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image